# SDR CA130429011

- Difficulty date: April 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655021
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 HYD ISO VALVE CAUTION IN FLIGHT.  BECAUSE OF VERY LOW PR. & QTY IN HYD SYS NR 2, MANUAL EXTENSION OF L/G WAS C/O IAW QRH, WHEN NR 2 HYD SYS ISOLATION VALVE CAUTION LIGHT IN FLIGHT. FOUND NR 1 MLG RETRACTION ACTUATOR LEAKING.
